# SDR DHL2006752507

- Difficulty date: January 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB BS 1303 FRAME ABOVE ENG INLET PIPE HAS WEB WITH 1" CRACK ON RT LWR CORNER.  STOP DRILLED CRACK AS REQUIRED IAW S/B 727-53-0094 REV 3 DATED 4-26-90 ACCOMPLISHED COTNEY AEROSPACE EA: EAZ04-5 REV IR W/8110-3 DATED: 1-12-06.  THIS REPAIR IS CAT. "B"  VISUAL RE-INSPECTION OF BS: 1303 FRAME WEB AT RBL 22.00 TO BE ACCOMPLISHED AT REGULAR INTERVALS NOT TO EXCEED 2400 FLIGHT CYCLES
